# SDR 99ZZZX2803

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56880
- Make and model: Piper PA-34-200
- Aircraft serial: 347450038
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G35
- Condition: Failed
- Location: Battery Box
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

THE BATTERY EXPERIENCED AN INTERNAL SHORT CAUSING THE TERMINAL POST TO MELT.  ONCE CONTACT WAS BROKEN, THERE MUST HAVE BEEN A SPARK CAUSING A FIRE.  DAMAGE SUSTAINED WAS A BURNED BATTERY BOX LID.  NO RECOMMENDATIONS CAN BE MADE FOR PREVENTION.  NO CAUSE COULD BE FOUND.  A NEW BATTERY WAS INSTALLED AND ALL SYSTEMS CHECKED NORMALLY AND FULLY FUNCTIONAL.
